RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 577–588 (Mi mz6023)  

Asymptotic properties of solutions of certain classes of nonautonomous ordinary differential equations

T. A. Chanturiya


Full text: PDF file (934 kB)

English version:
Mathematical Notes, 1982, 32:4, 772–778

Bibliographic databases:

UDC: 517.925.5

Citation: T. A. Chanturiya, “Asymptotic properties of solutions of certain classes of nonautonomous ordinary differential equations”, Mat. Zametki, 32:4 (1982), 577–588; Math. Notes, 32:4 (1982), 772–778

Citation in format AMSBIB
\Bibitem{Cha82}
\by T.~A.~Chanturiya
\paper Asymptotic properties of solutions of certain classes of nonautonomous ordinary differential equations
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 577--588
\mathnet{http://mi.mathnet.ru/mz6023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679249}
\zmath{https://zbmath.org/?q=an:0527.34056}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 772--778
\crossref{https://doi.org/10.1007/BF01152387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100030}


Linking options:
  • http://mi.mathnet.ru/eng/mz6023
  • http://mi.mathnet.ru/eng/mz/v32/i4/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020